ResearchBib Share Your Research, Maximize Your Social Impacts
Sign for Notice Everyday Sign up >> Login


Journal: International Journal of Engineering Sciences & Research Technology (IJESRT) (Vol.8, No. 5)

Publication Date:

Authors : ; ;

Page : 21-24

Keywords : Binary quadratic; Hyperbola; Parabola; Integral solutions; Pell equation;

Source : Downloadexternal Find it from : Google Scholarexternal


Non-homogeneous binary quadratic equation representing hyperbola given by 5 6 5 2 2 x  y  is analyzed for its non-zero distinct integer solutions. A few interesting relations among its solutions are presented. Also, knowing an integral solution of the given hyperbola, integer solutions for other choices of hyperbola and parabola are presented. Also, employing the solutions of the given equation, is constructed.

Last modified: 2019-05-09 21:10:25